| Model Number |
ENVE VENTILATOR |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Any additional information provided by the customer will be included in a follow up a vyaire failure analysis lab technician was unable to verify the customer's reported issue.The ventilator passed 88 hours of extended testing at the customer's settings.The ventilator passed initial final testing and alarm testing.The ventilator met all vyaire manufacturer specifications.
Event or Problem Description
It was reported to vyaire that the enve ventilator went ventilator inoperable (inop) while connected to a patient.The customer confirmed that there was no patient harm associated with the reported event.